# SDR 95FDEA01251

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 359
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 82010B040901
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

KUL - ON CLIMBOUT, NR 1 PRESSURE CONT FAILED, NR 2 PRESS CONT COULD NOT CONTROL CABIN.  IAW ECAM PROCEDURES SELECTED MANUAL CONTROL, UNABLE TO STOP CABIN RATE OF CLIMB/DECENT.  CABIN PRESS DISPLAY ON ECAM SHOWED OUTFLOW VALVE NR 1 AFT CYCLING RANDOMLY.  EME DESCENT ACCOMP, TURNBACK.  SWAPPED NR 1 AND NR 2 AFT OUTFLOW VALVES, PERFORMED AUTO AND MANUAL CONTROL TEST ON BOTH SYS IAW A-310 MM 21-30-00, ALL TEST NORMAL.  NR 2 CABIN PRESS SYS CONSIDERED INOP DUE TO OUTFLOW VALVE FLUX.  DEFERRED PER MEL 21-44 CONTROL NR 0904005 CAT 'C' EXP 9-14-95, MXP C/W SYS NR 2 REG DEACTIVATED.  REMOVED AND REPLACED NR 1 PRESS CONTROLLER AS PRECAUTIONARY MEASURE, CONTROLLER BITE CHECK NORMAL.
